|Table of Contents|

Robust Non-fragile H∞Control for Neutral Stochastic Systems with Distributed Delays

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
2008年03期
Page:
261-264
Research Field:
Publishing date:

Info

Title:
Robust Non-fragile H∞Control for Neutral Stochastic Systems with Distributed Delays
Author(s):
SONG Bo1XU Sheng-yuan1XIA Jian-wei12
1.School of Automation,NUST,Nanjing 210094,China;2.School of Mathematics Science,Liaocheng University,Liaocheng 252000,China
Keywords:
stochastic systems neutral systems distributed delays non-fragile control H∞ control linear matrix inequalities
PACS:
TP13
DOI:
-
Abstract:
This paper considers the H∞ control problem for uncertain neutral stochastic systems with distributed delays via non-fragile controllers,i.e.,the controllers can stabilize the systems and satisfy the H∞ performance even if the controllers are perturbed externally.Making use of the theory of Lyapunov stability and linear matrix inequality,the sufficient condition for the existence of such non-fragile H∞ controllers is obtained and the expression of the desired controllers is given.An example is provided to demonstrate the effectiveness of the proposed approach.

References:

[1] H e Y, WuM, She J H, et a.l De lay??dependent robust stab ility crite ria for uncerta in neu tral system s w ith m ixed de lays [ J]. System s & Control Lette rs, 2004, 51 ( 1): 57- 65.
[2] H an Q L. A new de lay??dependent abso lute stab ility criter ion fo r a class o f non linear neutra l sy stem s [ J]. Automa tica, 2008, 44 ( 1): 272- 277.
[3] 李会莹, 王永成, 杨成梧. 具有离散和分布时滞的 中立系统的时滞相关H ?? 滤波[ J]. 南京理工大学 学报( 自然科学版), 2007, 31( 3): 278- 283.
[4] 李会莹, 李桂芳, 杨成梧. 一类不确定中立系统的 H?? 滤波器设计[ J]. 南京理工大学学报(自然科学 版) , 2007, 31( 2): 193- 199.
[5] Lu C Y, Tsa i J H, Su T. Robust stab ilization o f un?? ce rtain stochastic neutra l system s w ith mu ltiple de lays [ A]. Proceedings o f theAm er ican Contro l Con ference [ C] . Anchorage, Am er ica: IEEE Am erican Autom at?? ic Contro l Counci,l 2002. 2 044- 2 045.
[6] Xu S Y, Shi P, Chu Y M, et a.l Robust stochastic stabilization and H?? control o f uncerta in neutra l sto?? chastic tim e??delay system s [ J]. M ath Ana l App,l 2006, 314 ( 1): 1- 16.
[7] Yang G H, W ang J L, L in C. H ?? contro l for linear system s w ith additive contro ller ga in va riations [ J]. Int J Contro,l 2000, 73 ( 16): 1 500- 1 506.
[8] Ko lm anovsk ii V B, M yshk is A D. In troduction to the theo ry and app lications of functiona l differential equa?? tions [M ]. Do rdrecht, H o lland: K luw er Academ ic Publishers, 1999.

Memo

Memo:
-
Last Update: 2008-06-30